教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Traveling wave solutions for a discrete diffusive epidemic model
學年105
學期1
出版(發表)日期2016/09/30
作品名稱Traveling wave solutions for a discrete diffusive epidemic model
作品名稱(其他語言)
著者Sheng-Chen Fu; Jong-Shenq Guo; Chin-Chin Wu
單位
出版者
著錄名稱、卷期、頁數Journal of Nonlinear and Convex Analysis 17(9), p.1739-1751
摘要We study the traveling wave solutions for a discrete diffusive epidemic model. The traveling wave is a mixed of front and pulse types. We derive the existence and non-existence of traveling wave solutions of this model. The proof of existence is based on constructing a suitable pair of upper and lower solutions and the application of Schauder’s fixed point theorem. By passing to the limit for a sequence of truncated problems, we are able to derive the existence of traveling waves by a delicate analysis of wave tails. Some open problems are also addressed.
關鍵字
語言英文
ISSN1345-4773
期刊性質國外
收錄於SCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別日本
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!